# SDR IPXA11170145

- Difficulty date: October 21, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, COURIER COMPT FLOOR PANEL 222NG IS CRACKED.  REPAIRED FLOOR PANEL 222NG IAW EO A300-5320-42721-A.
